# SDR UALA2009013000335

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 54,325 hours, 11,001 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY WALL ACROSS FROM FLT ATT SEAT LT SIDE AT FLOOR LEVEL EMERGENCY LIGHT IS OUT.   RELAMPED EMERGENCY LIGHT.  TESTED GOOD.
